Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Eur J Dermatol. 2000 Apr-May;10(3):223-5.

Allergic onycholysis and paronychia caused by cyanoacrylate nail glue, but not by photobonded methacrylate nails.

Author information

  • 1Section of Dermatology Finnish Institute of Occupational Health, Topeliuksenkatu 41 aA, FIN-00250 Helsinki, Finland. Lasse.Kanerva@occuphealth.fi

Abstract

Artificial acrylic nails may induce side effects such as fingertip dermatitis, periungual dermatitis, onycholysis, paresthesiae, Raynaud's phenomenon, ectopic facial involvement, and allergic contact dermatitis. We present a patient who developed allergic onycholysis from a cyanoacrylate used in a nail adhesive. She was able to use photobonded sculptured nails because they contain methacrylates that do not cross-react with cyanoacrylates.

PMID:
10725824
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for John Libbey Eurotext
    Loading ...
    Write to the Help Desk